# SDR 97ZZZX1137

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B
- Aircraft serial: 2912
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Shaft
- Condition: Extra O Ring
- Location: Eng Power Shaft
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF MODULE I MAG ASSEMBLY, DISCOVERED AN O-RING ON POWER SHAFT BETWEEN FREEWHEEL UNIT AND MAG SEALING RING HOLDER.  THIS PARTICULAR MODEL ENGINE DOES NOT USE AN O-RING IN THIS LOCATION.  THE PRESENCE OF THIS O-RING COULD RESTRICT SOME FLOW OF OIL TO THE FREEWHEEL UNIT.  THIS COMPONENT WAS NEVER WORKED ON BEFORE THIS SEAL REPLACEMENT.  DEFECT WAS PROBABLY DONE DURING ASSEMBLY BY MANUFACTURER.
